MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System
Model Number 78768-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Skin Infection (4544)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse skin reaction was reported with wear of the abbott diabetes care (adc) device.The customer experienced symptoms described as white pus and self-treated the affected area with triple antibiotic ointment, betadine, and hydrogen peroxide.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
Physical investigation of product is not anticipated as reporter indicated device was discarded.Investigation will be performed per adc's established processes and procedures, and a report will be submitted upon completion of investigation activities.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 3 Plus
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
+1(415)720-5405
MDR Report Key50111958
Report Number2954323-2026-183205
Device Sequence Number10760983
Product Code QBJ
UDI-Device Identifier00357599843007
UDI-Public(01)00357599843007(17)2027-01-31(10)T60004319(91)78769-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number78768-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexUnknown